# SDR SWAA2021051217964

- Difficulty date: August 29, 2020
- Submitted: May 12, 2021
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 46,161 hours, 24,728 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Skate Angle
- Condition: Chafed
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB RIGHT FWD SKATE ANGLE CHAFED. / REMOVED AND REPLACED VERTICAL STAB RIGHT AFT SKATE ANGLE PER SRM 51-40-02.
